Colorado, 2015Winter Storm in Colorado, November 26 to 27, 2015
November 26 to 27, 2015 · NWS PUB · 6 events in 6 counties and zones
A weather system produced some heavy snow across mainly higher elevations. and Walsenburg (Huerfano County).
Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weather system produced some heavy snow across mainly higher elevations. Some of the higher reported totals include...8 inches near Texas Creek (Fremont County)...Rosita (Custer County)...Buena Vista (Chaffee County) and the Spanish Peaks (Huerfano County)...and 11 to 13 inches at Colorado City...Rye and Beulah (Pueblo County)...and Walsenburg (Huerfano County). Heavy snow totals of over 8 inches also occurred across the Sangre de Cristo Mountains.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Nov 26, 10:12 AM MST, 2 hours 48 minutes earlier.
Area forecast discussion, Nov 26, 10:12 AM MST, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1012 AM MST THU NOV 26 2015
.UPDATE...
ISSUED AT 857 AM MST THU NOV 26 2015
UPDATED TO PUT OUT A WINTER WEATHER ADVISORY FOR THE SAN JUANS.
WEBCAMS NOT WORKING FOR WOLF CREEK...BUT SKI AREA HAS REPORTED
THREE INCHES SO FAR...AND EXPECT PRETTY MUCH NON-STOP SNOW THROUGH
AT LEAST SATURDAY...COVERING THE HOLIDAY TRAVEL PERIOD. SNOW RATES
DO NOT LOOK TERRIBLY INTENSE...BUT WILL SEE THINGS PILE UP AND NOT
OUT THE QUESTION THAT SOME SPOTS COULD APPROACH 2 FEET TOTAL BY
THE END OF THE WEEKEND. LACK OF REALLY STRONG WINDS WILL MITIGATE
THINGS TO SOME EXTENT. ROSE
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 347 AM MST THU NOV 26 2015
...WINTRY MESS ON THANKSGIVING...
CURRENTLY...COLD NORTHEAST FLOW HAS SPREAD ACROSS THE EASTERN PLAINS
WITH MOST AREAS IN THE MID 20S TO LOWER 30S. MOST OBSERVATIONS
INDICATE AREAS OF FREEZING DRIZZLE AND FOG ACROSS THE REGION. THE
LATEST RADAR DATA SHOWS BANDS OF SNOW OFF THE SANGRE DE CRISTO AND
WET MOUNTAINS STRETCHING INTO THE I-25 CORRIDOR. ANOTHER AREA OF
RADAR RETURNS STRETCHES FROM KIM TO HOLLY...WITH WEBCAMS INDICATING
FREEZING RAIN. WEAK INSTABILITY HAS LEAD TO A FEW LIGHTNING STRIKES
OVER THE SAN JUAN RANGE AND EASTERN MOUNTAINS EARLY THIS MORNING.
TODAY...A LARGE UPPER LEVEL STORM SYSTEM IS FORECAST TO SIT ACROSS
UTAH WITH STRONG SOUTHWEST FLOW SPREAD OVER COLORADO. AT THE
SURFACE...MOIST NORTHEASTERLY UPSLOPE FLOW WILL CONTINUE WITH COLD
AIR ADVECTION THROUGH THE DAY. SOUNDING PROFILES CONTINUE TO SHOW
AN ERODING WARM LAYER LOFT WHICH WILL PROMOTE A MIX OF
PRECIPITATION TYPES ACROSS THE AREA. LOCATIONS ALONG AND WEST OF I-
25 HAVE SOUNDING PROFILES WITH A BIT DEEPER COLD AIR WITH MOSTLY
SNOW AND FREEZING DRIZZLE THIS MORNING TURNING TO ALL SNOW BY THIS
AFTERNOON. FURTHER EAST...IT WILL TAKE A BIT LONGER FOR THE COLUMN
TO COOL WITH FREEZING DRIZZLE AND FREEZING RAIN EXPECTED THROUGH
MUCH OF THE MORNING. TEMPERATURES WILL LIKELY REMAIN STEADY THIS
MORNING BEFORE FALLING INTO THE 20S THIS AFTERNOON. EXPECT ALL SNOW
ACROSS THE REGION BY MID TO LATE AFTERNOON.
HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED THIS MORNING...ESPECIALLY
ACROSS THE FAR EASTERN PLAINS WHERE FREEZING RAIN IS OCCURRING.
WEBCAMS ARE ALREADY INDICATING A GLAZING OF ICE. AS TEMPERATURES
COOL...ROADWAY TEMPERATURES WILL ALSO FALL AND SLICK ROADWAYS ARE
EXPECTED. USE EXTREME CAUTION WHEN TRAVELING HIGHWAYS OF THE FAR
EASTERN PLAINS THIS MORNING. AS FOR SNOW...MOST OF THE PLAINS WILL
SEE LESS THAN AN INCH THROUGH THIS AFTERNOON...WITH THE EXCEPTION OF
LOCALIZED AREAS UNDER BANDS WHICH COULD SEE A QUICK INCH OR TWO.
TONIGHT...THE UPPER LEVEL LOW WILL REMAIN STATIONARY OVER UTAH WITH
CONTINUED SOUTHWEST FLOW ALOFT ACROSS COLORADO. A SECONDARY SURGE
OF COLD AIR IS FORECAST TO MOVE INTO THE PLAINS AROUND SUNSET. THIS
WILL KEEP LOW LEVEL FLOW NORTHEASTERLY PROVIDING AN UPSLOPE FLOW
COMPONENT TO THE LOW LEVEL WIND FIELD. TEMPERATURES WILL ALSO FALL
INTO THE TEENS ACROSS THE REGION FOR OVERNIGHT LOWS. AN EMBEDDED
DISTURBANCE IN THE FLOW WILL MOVE ACROSS COLORADO TONIGHT. THIS
WILL HELP PROVIDE A PERIOD OF ENHANCED SNOWFALL WITH SEVERAL FACTORS
COMING TOGETHER FOR A QUICK FEW INCHES ACROSS THE PLAINS. LOW LEVEL
UPSLOPE FLOW...COLD AIR WITH HIGHER SNOW RATIOS AND OVER RUNNING OF
MOIST AIR ALOFT WILL PAVE THE WAY FOR MOST OF THE PLAINS TO SEE 2 TO
4 INCHES...WITH LOCALLY HIGHER AMOUNTS ALONG THE LEE SLOPES OF THE
EASTERN MOUNTAINS. MOZLEY
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 347 AM MST THU NOV 26 2015
...WINTRY WEATHER TO CONTINUE THROUGH THE HOLIDAY WEEKEND...
PERIODS OF SNOW WILL LIKELY CONTINUE AT TIMES THROUGH FRIDAY NIGHT
BEFORE DECREASING TO SCATTERED SHOWERS OVER THE WEEKEND. THE COLD
AIR SHOULD BE DEEP ENOUGH DURING THIS TIME FOR PRECIPITATION TO
FALL AS SNOW ALL AREAS. AFTER A DECREASE IN SNOWFALL RATES EARLY
FRIDAY...SNOWFALL RATES SHOULD INCREASE AGAIN DURING THE AFTERNOON
AND EVENING HOURS AS ANOTHER DISTURBANCE EJECTS THROUGH THE AREA.
BY SATURDAY MORNING...THE DISTURBANCE WILL HAVE MOVED THROUGH BY
CURRENT MODEL TIMING...AND SNOWFALL SHOULD BE ON THE DECLINE
ACROSS THE AREA AS A GENERAL RULE. PRECIPITATION COVERAGE WILL BE
REDUCED TO ISOLATED OR SCATTERED IN MOST AREAS...ALTHOUGH MOIST
SOUTHWEST FLOW INTO THE TERRAIN MAY CONTINUE STEADIER SNOWFALL
ACROSS THE SAN JUANS. ANOTHER DISTURBANCE COULD EJECT NORTHEAST
ACROSS THE AREA SUNDAY AND SUNDAY EVENING...FOR RENEWED MOUNTAIN
SNOWFALL AND A CHANCE FOR SCATTERED SNOW OR RAIN SHOWERS ACROSS
THE LOWER ELEVATIONS.
SNOW SHOWERS WILL LINGER OVER THE CENTRAL MOUNTAINS THROUGH MONDAY
AND THEN A DRY PERIOD IS EXPECTED THROUGH TUESDAY. A NEW DISTURBANCE
COULD BRING A LITTLE SNOW TO THE MOUNTAINS LATE TUESDAY NIGHT AND
WEDNESDAY...BASED ON THE LATEST MODEL PROJECTIONS.
SOME OF THE COLDEST AIR SO FAR THIS SEASON WILL OVERSPREAD THE
AREA OVER THE NEXT FEW DAYS. AFTER UNSEASONABLY MILD...WELL ABOVE
AVERAGE TEMPERATURES IN THE 60S ACROSS THE LOWER ELEVATIONS
YESTERDAY...TEMPERATURES THROUGH SATURDAY WILL NOT CLIMB ABOVE
FREEZING...AND OVERNIGHT LOWS WILL FALL INTO THE SINGLE DIGITS AND
TEENS. IF YOU HAVEN'T MADE COLD WEATHER PREPARATIONS YET...YOU'D
BETTER ACT QUICKLY. MAKE SURE IRRIGATION SYSTEMS ARE DRAINED...HOSES
ARE DISCONNECTED AND EXPOSED PLUMPING IS PROTECTED. ALSO...MAKE
SURE TO BRING YOUR PETS INDOORS OR PROVIDE THEM WITH WARM AND DRY
SHELTER.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1006 AM MST THU NOV 26 2015
WINTER STORM WILL BRING HAZARDOUS CONDITIONS THROUGH FRIDAY
MORNING. PERIODS OF LIGHT TO MODERATE SNOW ARE EXPECTED DURING
THIS TIME. LOWEST CIGS AND VIS WILL BE OVERNIGHT. COULD SEE SOME
PERIODS OF MVFR AT KPUB AND KCOS ARE POSSIBLE THIS AFTERNOON...BUT
CONDITIONS SHOULD DETERIORATE AFTER 00Z...WITH IFR TO LIFR
POSSIBLE AT KCOS AND IFR AT KPUB. CONDITIONS SHOULD THEN IMPROVE
FROM N TO S FRI MORNING...WITH VFR AFTER 15-18Z. HOWEVER...ANOTHER
ROUND OF LIGHT SNOW SHOWERS WILL BE POSSIBLE LATE FRI AFTERNOON
THROUGH FRI EVENING. AT KALS...VFR CONDITIONS WILL DETERIORATE
AFTER 00Z...WITH PERIODS OF MVFR TO POSSIBLY IFR LIKELY OVERNIGHT
BEFORE CONDITIONS IMPROVE FRI MORNING. SNOW ACCUMS WILL RANGE FROM
AN INCH OR TWO AT KALS...TO 2-3 INCHES AT KPUB...AND 3-6 INCHES AT
KCOS. ROSE
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 8 AM MST FRIDAY FOR COZ072>075-
078>089-093>099.
WINTER WEATHER ADVISORY UNTIL 5 PM MST SATURDAY FOR COZ067-068.
&&
UPDATE...ROSE
SHORT TERM...MOZLEY
LONG TERM...LW
AVIATION...ROSE
Hazardous weather outlook, Nov 26, 6:44 AM MST, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
644 AM MST THU NOV 26 2015
COZ058>089-093>099-271345-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
644 AM MST THU NOV 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...TODAY AND TONIGHT
A STORM SYSTEM WILL IMPACT SOUTHERN COLORADO TODAY AND TONIGHT. SNOW
WILL BE PERSISTENT ACROSS THE MOUNTAIN AREAS THROUGH TONIGHT.
SEVERAL INCHES OF SNOW ARE EXPECTED...WITH THE HEAVIEST AMOUNTS OVER
THE SAN JUAN RANGE. A LIGHTNING STRIKE OR TWO ARE POSSIBLE THIS
MORNING OVER THE SAN JUAN AND SANGRE DE CRISTO MOUNTAIN RANGES. SNOW
AMOUNTS OF 2 TO 6 INCHES ARE EXPECTED THROUGH TONIGHT.
ACROSS THE PLAINS...A MIX OF WINTRY PRECIPITATION IS EXPECTED. FOR
AREAS WEST OF INTERSTATE 25...A MIX OF FREEZING DRIZZLE AND LIGHT
SNOW IS EXPECTED THIS MORNING BEFORE CHANGING OVER TO ALL SNOW BY
THIS AFTERNOON. SNOW WILL BE HEAVIEST THIS EVENING WITH 2 TO 4
INCHES POSSIBLE BY FRIDAY MORNING. EAST OF INTERSTATE 25...FREEZING
DRIZZLE AND FREEZING RAIN ARE EXPECTED THIS MORNING. A GLAZING OF
ICE IS POSSIBLE ACROSS THIS AREA WITH DANGEROUS DRIVING CONDITIONS
EXPECTED FOR THANKSGIVING TRAVELERS. EXPECT A SLOW CHANGE OVER TO
SNOW BY LATE AFTERNOON...WITH SNOW CONTINUING OVERNIGHT. 1 TO 3
INCHES OF SNOW ARE POSSIBLE BY FRIDAY MORNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
PERIODS OF SNOW WILL CONTINUE ACROSS THE AREA THROUGH FRIDAY
NIGHT. AFTER A DECREASE IN SNOWFALL RATES EARLY FRIDAY...SNOWFALL
RATES SHOULD INCREASE AGAIN DURING THE AFTERNOON AND EVENING HOURS
AS ANOTHER DISTURBANCE EJECTS THROUGH THE AREA.
BY SATURDAY MORNING...PRECIPITATION COVERAGE WILL BE REDUCED TO
ISOLATED OR SCATTERED IN MOST AREAS...ALTHOUGH MOIST SOUTHWEST
FLOW MAY CONTINUE STEADIER SNOWFALL RATES ACROSS THE SAN JUANS.
ANOTHER DISTURBANCE COULD EJECT NORTHEAST ACROSS THE AREA SUNDAY
AND SUNDAY EVENING...FOR RENEWED MOUNTAIN SNOWFALL AND A CHANCE
FOR SCATTERED SNOW OR RAIN SHOWERS ACROSS THE LOWER ELEVATIONS.
SNOW SHOWERS WILL LINGER OVER THE CENTRAL MOUNTAINS THROUGH MONDAY
AND THEN A DRY PERIOD IS EXPECTED THROUGH TUESDAY. A NEW DISTURBANCE
COULD BRING A LITTLE SNOW TO THE MOUNTAINS LATE TUESDAY NIGHT OR
WEDNESDAY...BASED ON CURRENT MODEL PROJECTIONS.
SOME OF THE COLDEST AIR SO FAR THIS SEASON WILL OVERSPREAD THE
AREA OVER THE NEXT FEW DAYS. AFTER UNSEASONABLY MILD...WELL ABOVE
AVERAGE TEMPERATURES IN THE 60S ACROSS THE LOWER ELEVATIONS
YESTERDAY...TEMPERATURES THROUGH SATURDAY WILL NOT CLIMB ABOVE
FREEZING...AND OVERNIGHT LOWS WILL FALL INTO THE SINGLE DIGITS AND
TEENS.
IF YOU HAVEN'T MADE COLD WEATHER PREPARATIONS YET...YOU'D BETTER
ACT QUICKLY. MAKE SURE IRRIGATION SYSTEMS ARE DRAINED...HOSES ARE
DISCONNECTED AND EXPOSED PLUMPING IS PROTECTED. BRING PETS INDOORS
OR PROVIDE THEM WITH WARM AND DRY SHELTER. CHECK VEHICLE TIRES...
BATTERIES...FLUIDS AND WIPER BLADES. OFTEN TIMES...THESE THINGS
DON'T SHOW A DEFICIENCY UNTIL REALLY COLD WEATHER HITS. IT IS
ALSO IMPORTANT TO CARRY WINTER SURVIVAL GEAR SUCH AS FOOD...WATER
AND BLANKETS...AS WELL AS A GOOD ICE SCRAPER.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THROUGH TONIGHT FOR ALL OF SOUTHERN COLORADO.
88/50
In the hours before
Local storm report, Nov 26, 8:44 AM MST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
844 AM MST THU NOV 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 AM SNOW 1 SSE WOLF CREEK PASS 37.47N 106.79W
11/26/2015 M3.0 INCH MINERAL CO TRAINED SPOTTER
REPORTED BY WOLF CREEK SKI PATROL IN THE PAST 24 HOURS.
&&
MNWinter Storm, Northern Sangre de Cristo Mountains Between 8500 & 11000 Ft
- When
- November 26, 1:00 PM MST to November 27, 8:00 AM MST
- Where
- Northern Sangre de Cristo Mountains Between 8500 & 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.992, -105.637 (the zone’s center; the record gives no point)
Winter Storm, Northern Sangre de Cristo Mountains Above 11000 Ft
- When
- November 26, 1:00 PM MST to November 27, 8:00 AM MST
- Where
- Northern Sangre de Cristo Mountains Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.867, -105.544 (the zone’s center; the record gives no point)
Winter Storm, Southern Sangre de Cristo Mountains Between 7500 & 11000 Ft
- When
- November 26, 1:00 PM MST to November 27, 8:00 AM MST
- Where
- Southern Sangre de Cristo Mountains Between 7500 & 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.426, -104.809 (the zone’s center; the record gives no point)
Winter Storm, Southern Sangre de Cristo Mountains Above 11000 Ft
- When
- November 26, 1:00 PM MST to November 27, 8:00 AM MST
- Where
- Southern Sangre de Cristo Mountains Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.426, -104.809 (the zone’s center; the record gives no point)
Winter Storm, Wet Mountains Between 8500 and 10000 Ft
- When
- November 26, 1:00 PM MST to November 27, 8:00 AM MST
- Where
- Wet Mountains Between 8500 and 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.110, -105.070 (the zone’s center; the record gives no point)
Winter Storm, Wet Mountains Above 10000 Ft
- When
- November 26, 1:00 PM MST to November 27, 8:00 AM MST
- Where
- Wet Mountains Above 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.989, -104.947 (the zone’s center; the record gives no point)
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Texas, November 26 to 30, 20154 deaths · $305,000 · 23 events
- Ice Storm in Texas, November 26 to 28, 20153 deaths · 20 events
- Ice Storm in Texas, November 26 to 28, 201516 injured · $2.4 million · 16 events
- Winter Storm in Kansas, November 26 to 29, 2015$500,000 · 17 events
- Ice Storm and Winter Storm in New Mexico, November 26 to 28, 2015$350,000 · 13 events
- Ice Storm and Heavy Rain in Iowa, November 26 to 27, 2015$55,000 · 22 events
- Ice Storm and Winter Weather in Kansas, November 26 to 30, 201527 events
- Winter Storm in Kansas, November 26 to 27, 201510 events
- High Wind in Utah, November 26 to 27, 2015$15,000 · 61 kt wind · 1 event
- Ice Storm in Texas, November 26 to 28, 20159 events
- Winter Storm in Nebraska, November 26, 20157 events
- Winter Weather in Colorado, November 26 to 28, 20156 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 606961, 606962, 606963, 606964, 606965, 606966.